Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Child had bump on head. CT confirmed hematoma. Had diarrhea afterwards. Is it related to head injury?

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 1962 Questions
My 5 month old got a bump on the head almost 3 weeks ago. I took her to the doctor they did a CT scan and said she had a hematoma. She had 2 large squishy bumps on her head. They also said there was a very small brain bleed but that there was no need for follow up because it was so small. She has been acting fine and now almost 3 weeks later has some diarrhea. Do you think this is related to her injury?
Posted Fri, 13 Dec 2013 in Head Injuries
Answered by Dr. R.A. Singh 34 minutes later
Brief Answer: Diarrhea is not related with head injury. Detailed Answer: Hi, Thanks for writing your query. After reading your post, I would like to inform you that the diarrhea your baby is having is not related to her head injury. Diarrhea can be due to infection of the gastrointestinal tract. You should maintain her hydration. Also get her clinically examined for evaluation. I hope this is helpful to you. If you have any further query, I will be happy to help. Regards. Thanks.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Critical Care

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor